American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L52) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] P. G. Dodds, B. de Pagter and F. Sukochev. Sets of uniformly absolutely continuous norm in symmetric spaces of measurable operators. Trans. Amer. Math. Soc. 368 (2016) 4315-4355.
Abstract, references, and article information   
View Article: PDF

[2] Gelu Popescu. Berezin transforms on noncommutative polydomains. Trans. Amer. Math. Soc. 368 (2016) 4357-4416.
Abstract, references, and article information   
View Article: PDF

[3] Sjoerd Dirksen. Noncommutative Boyd interpolation theorems. Trans. Amer. Math. Soc. 367 (2015) 4079-4110.
Abstract, references, and article information   
View Article: PDF

[4] Jaka Cimprič, Yurii Savchuk and Konrad Schmüdgen. On $q$-normal operators and the quantum complex plane. Trans. Amer. Math. Soc. 366 (2014) 135-158.
Abstract, references, and article information   
View Article: PDF

[5] P. G. Dodds and B. de Pagter. The non-commutative Yosida-Hewitt decomposition revisited. Trans. Amer. Math. Soc. 364 (2012) 6425-6457.
Abstract, references, and article information   
View Article: PDF

[6] A. F. Ber and F. A. Sukochev. Commutator estimates in $W^*$-factors. Trans. Amer. Math. Soc. 364 (2012) 5571-5587.
Abstract, references, and article information   
View Article: PDF

[7] David P. Blecher and Louis E. Labuschagne. Applications of the Fuglede-Kadison determinant: Szegö's theorem and outers for noncommutative $H^p$. Trans. Amer. Math. Soc. 360 (2008) 6131-6147. MR 2425707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marius Junge and Magdalena Musat. A noncommutative version of the John-Nirenberg theorem. Trans. Amer. Math. Soc. 359 (2007) 115-142. MR 2247885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David P. Blecher and Louis E. Labuschagne. Logmodularity and isometries of operator algebras. Trans. Amer. Math. Soc. 355 (2003) 1621-1646. MR 1946408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia